Mathematical Theories of Traffic Flow - 1st Edition - ISBN: 9780123152503, 9780080955155

Mathematical Theories of Traffic Flow, Volume 7

1st Edition

0.0 star rating Write a review
Editors: Haight
eBook ISBN: 9780080955155
Imprint: Academic Press
Published Date: 1st January 1963
Page Count: 241
Sales tax will be calculated at check-out Price includes VAT/GST
62.86
53.43
77.95
66.26
88.00
74.80
Unavailable
Price includes VAT/GST

Institutional Subscription

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Details

No. of pages:
241
Language:
English
Copyright:
© Academic Press 1963
Published:
1st January 1963
Imprint:
Academic Press
eBook ISBN:
9780080955155

Ratings and Reviews


About the Editors